# SDR AALA20071613

- Difficulty date: August 24, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LHR INFLIGHT T156/24AUG - LEFT AND RIGHT NUMBER TWO LAVATORY SMOKE ALARMS WENT OFF AT TAKEOFF FOR ABOUT ONE SECOND.  NO EVIDENCE OF SMOKE.  RESEATED  ELECTRICAL CONNECTORS FOR SMOKE ALARMS IN LEFT AND RIGHT NUMBER TWO LAVATORIES.  SYSTEM GROUND CHECKED NORMAL OPERATION.
